# SDR DALA2017083006446

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 66,638 hours, 22,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR LINE FROM INSIDE RAFT SLIDE IS LOOSE AND NEEDS TO BE RESTOWED.  STOWED THE SURVIVAL KIT LANDYARD.
